# SDR AU010328

- Difficulty date: March 29, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALT9422
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ALTERNATOR DISINTEGRATED. SEVERE INTERNAL DAMAGE. SUSPECTCAUSED BY BEARING FAILURE.
